DSpace About DSpace Software

DSpace Biblioteca Universidad de Talca (v1.5.2) >
Dirección de Investigación >
Artículos en publicaciones ISI - Universidad de Talca >

Please use this identifier to cite or link to this item: http://dspace.utalca.cl/handle/1950/7778

Title: Lenstra's constant and extreme forms in number fields
Authors: Coulangeon, R.
Icaza, M.I.
O'Ryan, M.
Keywords: Humbert forms
extreme forms
Issue Date: 2007
Publisher: A K Peters Ltd.
Citation: Experimental Mathematics 16(4): 455-462
Abstract: In this paper we compute gamma(K,2) for K = Q(rho), where rho is the real root of the polynomial x(3) - x(2) + 1 = 0. We refine some techniques introduced in [Baeza et al. 01] to construct all possible sets of minimal vectors for perfect forms. These refinements include a relation between minimal vectors and the Lenstra constant. This construction gives rise to results that can be applied in several other cases.
Description: Coulangeon, R (reprint author), Univ Bordeaux 1, Inst Math Bordeaux, 351 Cours Liberat, F-334405 Talence, France
URI: http://dspace.utalca.cl/handle/1950/7778
ISSN: 1058-6458
Appears in Collections:Artículos en publicaciones ISI - Universidad de Talca

Files in This Item:

File Description SizeFormat
Full Text no disponible.htm2.28 kBHTMLView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0! DSpace Software Copyright © 2002-2009  The DSpace Foundation - Feedback